MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP VENTRICULAR CATH; IPC - CATH - CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP VENTRICULAR CATH; IPC - CATH - CERELINK
Model Number 826854
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a cerelink monitor gave error that sensor or patient cable is faulty.Troubleshooting was done as per ifu.Different monitor was connected to probe and same error persisted.When surgeon removed the probe in operative room it became apparent that the ventricular drain was occluded.A new sensor was inserted.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint sample was returned for evaluation: dhr - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - product was returned and the following was concluded: 1- catheter was evaluated at drainage tube and inside drainage tube.2- internal wires broken, cerelink monitor reading was unacceptable: icp express read "no transducer detected." 3- no testing possible.Based on the evaluation we were able to confirm the complaint and determine the cause of the problem stated to be mishandling of the catheter.Therefor the complaint condition could be confirmed.

Brand Name
CERELINK ICP VENTRICULAR CATH
Common Device Name
IPC - CATH - CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15406885
Report Number3014334038-2022-00203
Device Sequence Number6840005
Product Code GWM
UDI-Device Identifier10381780520702
UDI-Public10381780520702
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number826854
Device Catalogue Number826854
Device Lot Number1723053110JH57660911320
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer11/11/2022
Initial Report FDA Received Date09/12/2022
Supplement Report FDA Received Date12/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown